The Assouad dimension of self-affine carpets with no grid structure

Jonathan Fraser, Thomas Jordan

Research output: Contribution to journalArticle (Academic Journal)peer-review

5 Citations (Scopus)
292 Downloads (Pure)

Abstract

Previous study of the Assouad dimension of planar self-affine sets has relied heavily on the underlying IFS having a `grid structure', thus allowing for the use of approximate squares. We study the Assouad dimension of a class of self-affine carpets which do not have an associated grid structure. We find that the Assouad dimension is related to the box and Assouad dimensions of the (self-similar) projection of the self-affine set onto the first coordinate and to the local dimensions of the projection of a natural Bernoulli measure onto the first coordinate. In a special case we relate the Assouad dimension of the Przytycki-Urba\'nski sets to the lower local dimensions of Bernoulli convolutions.
Original languageEnglish
Pages (from-to)4905-4918
Number of pages14
JournalProceedings of the American Mathematical Society
Volume145
Issue number11
Early online date16 Jun 2017
DOIs
Publication statusPublished - 1 Nov 2017

Fingerprint

Dive into the research topics of 'The Assouad dimension of self-affine carpets with no grid structure'. Together they form a unique fingerprint.

Cite this